# SDR AMWA110

- Difficulty date: December 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 18,661 hours, 25,290 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 11464000038
- Part serial: UE139
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUR CRACKS FOUND ON THIS RIB, TWO ON THE LT SIDE AND TWO ON THE RT SIDE LOCATED ON STRINGER TO RIB INTERSECTION ON THE FIRST RIVET HOLE.  RT STRINGER P/N 101-640000-46 & 101-640000-38.  LT STRINGER P/N 101-640000-39 & 101-640000-45.
